# SDR WX0A2013111100748

- Difficulty date: November 8, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919605501
- Condition: Corroded
- Location: Bs 1271
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME BS 1271 CORRODED BETWEEN LONGERONS 29L AND 29R.  CUT OUT DAMAGE AREA OF FRAME, FABRICATED FRAME SPLICES, REPAIR PARTS, LOCATED, DRILLED AND INSTALLED IAW SRM 53-03, FIG 2A.
